# SDR IPXA2172007

- Difficulty date: February 21, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 10,448 hours, 6,475 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: A57940650007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING OTBD FLAP INBD BULLNOSE CHAFED.  REPAIRED RT WING OTBD FLAP INBD BULLNOSE IAW SRM 57-50-00, PARA 4-H, FIG 208, REV 21.
